# SDR DALA2021051702731

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,182 hours, 42,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Not Reported
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 667 AWR, MTC REQUEST: REMOVE AND INSTALL TORQUE TUBE AND L4 PASSENGER DOOR TO REPAIR FRAME STA 1640 (IN REF NRC 00281) (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00350: L4 PASSENGER DOOR, UPPER CAM PLATE, LOWER CAM PLATE, LOWER HINGE LINK, COUNTERBALANCE ASSEMBLY, ROTARY SNUBBER, UPPER HINGE LINK AND EMERGENCY POWER ACTUATOR WERE REMOVED AND SAME INSTALLED PER B757-200 AMM 52-11, ADJUSTMENT WILL BE PERFORMED UNDER AMDS.
